OK this is getting ridiculousness. when i had and every since i had the injection 9 days ago my leg and foot cramps have steadily gotten worse. i do not no if its from the injection or the fall the week before. but the cramping did not start getting worse in tell the time of the injection.
I don't think he hit a nerve- but it was all so sore before the injection I barely felt the numbing shot.
And to night it is on, i have maxed out on the brake threw meds hours ago and the cramping pain in my leg and foot now in clued my back( witch has made me up chuck what little i ate for dinner)that's no fun dry heaven'
tens unit and ice are making it worse heat is making it hot. walking is out of the picture.laying on the floor with feet in char, not workin. hot shower tubby not. kinda half sitting pecking on the comp kinda getting my mind off it.
going to the ER ,not riding in the car for 30 min. besides its memorial day weekend. i am all most to the point of laying on the floor and having one of the kids beat on me with a baseball bat till i pass out.
Anybody have a off the wall fix ?